Makale
Tam Makale
Uluslararası
2017
Fan-Gottesman Compactification and Completeness
Journal of Mathematics and Statistical Science
Cilt 3 · ss. 304–310 · 01.10.2017
Atıf için künye
ELMALI, C. S., & Uğur, T. (2017). Fan-Gottesman Compactification and Completeness. Journal of Mathematics and Statistical Science, 3, 304–310.
BibTeX
@article{elmali2017-74156,
author = {ELMALI, CEREN SULTAN and Uğur, Tamer},
title = {Fan-Gottesman Compactification and Completeness},
journal = {Journal of Mathematics and Statistical Science},
year = {2017},
volume = {3},
pages = {304--310},
issn = {2411-2518},
url = {https://akademik.atauni.edu.tr/yayinlar/74156-fan-gottesman-compactification-and-completeness}
}